# SDR AALA20020798

- Difficulty date: June 3, 2002
- Submitted: August 2, 2002
- Operation: Air carrier
- Aircraft: N1413A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11376
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAT - DURING OVERNIGHT MAINTENANCE, FORWARD EMERGENCY EXIT FLOOR PATH LIGHTING WOULD NOT ILLUMINATE.  RECONNECTED FORWARD EMERGENCY EXIT FLOOR PATH LIGHTING CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
